# SDR DALA2021012700510

- Difficulty date: January 26, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLAP TRACK INBOARD FLAP TRACK 1 SPHERICAL BEARING AND BUSHING ON LT WING (2 EA).  CORRECTIVE ACTION: REPLACED PENDULUM ASSEMBLY ON CARRIAGE ASSEMBLY FLAP TRACK 1 AND BUSHING ECCENTRIC, AS PER A320 FAM AMM 27-54-46-400-003-A.
